Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering with hypothyroidism, high triglyceride levels after withdrawing rosulip. Dangerous?

I am 29 years old, female,married and have one kid as well. i am suffering from Hypothyriodism since 6 years and taking 50 mg thyronorm, now since last 2 years my cholesterol level became high, i was on medicine for 6 months, rosulip 5 mg, then i left taking the medicine for 2 months, now recently i checked my thyriod and cholesterol levels.....triglycerides came 263, io wanted to know is it dangerous?
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

Normal triglycerides would be less than 150 so the value is not that worrisome; in your case good control of the hypothyroidism is essential, before specific treatment of the lipids is considered. If despite good control of thyroid the levels are high, diet, exercise and a medication may be indicated.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor